# SDR FDEA202207031682

- Difficulty date: July 3, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 72,933 hours, 27,683 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000214
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE RH WING INBD. DRAG FITTING TO COMPLY WITH E.A. #F-5730-T0368676 INSPECTION   STEPS. C/W E.A.# F-5730-T0368676 P1 INSPECTION STEPS, WINGS-PLATES AND SKINS-RH WING, UPPER   SKIN AT DRAG FITTING, CRACK AND CORROSION REPAIR-HOLE #2 AND SEVERAL OTHERS-  DEVIATION FROM EO # F-5730-E0340076 P2 MAJOR REPAIR
